# SDR HNAA2012032900708

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 41,996 hours, 48,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PLASTIC ODOR IN FWD CABIN IN FLIGHT.  INSPECTED COCKPIT & COAT CLOSET FROM DEFECTS.  NONE FOUND, INSPECTED CABIN LIGHTS FOR DEFECTS NONE FOUND.  NO OBVIOUS ODOR AT THIS TIME.
